Posted by John B (220.127.116.11) on August 07, 2000 at 14:57:14:
In Reply to: Stadol? posted by Jimmy on August 07, 2000 at 13:38:44:
I have used Stadol, and I have found that it reduces a "10" to a "9", but at a high cost. After the headache passes, it is all but impossible to sleep (assuming it is a nighttime attack) and yet one is so doped up from the drug you can't do much else, either. Also, it is highly addictive for many. The degree of pain relief is small, and many find the effect of the drug to be sickening. All in all, it has not received a very good review from most CH sufferers that have tried it.
Oxygen is great; I strongly urge you continue to try to get it. What is the obsticle you face in getting Oxygen? Also, has your doctor considered Topamax? This drug has worked for many who have tried it. I use it in combination with verapamil, which is, I believe, the generic name for the drug you refer to in your post. Good luck to you.
Post a Followup